U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Can i die by taking too many antihistamine tablets?

1 doctor answer5 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Taking lethal over: Dose would do that. Lethal overdoses of antihistamines are rare. Are you considering taking an overdose of antihistamines? If so, please get help right away. You can use national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). If you have accidentally taken too many antihistamines please contact 1-800-222-1222 (poison control hotline). Take care.
Last updated Oct 1, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.